# SDR SWAA2013032614103

- Difficulty date: March 19, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 28,793 hours, 16,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 328 TO BS 344, LBL 45.  REMOVED AND REPLACED INTERCOSTAL IAW SRM AND DWG.
